MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC MINIMED SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the sensor was broken.The customer¿s blood glucose level was unknown at the time of the incident.The sensor will not be returned for the analysis.

Brand Name
SENSOR ENLITE MMT-7008B
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8064259
Report Number2032227-2018-59938
Device Sequence Number11367252
Product Code OZO
UDI-Device Identifier00643169786738
UDI-Public(01)00643169786738(17)190315(10)I168P
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/15/2019
Device Model NumberMMT-7008B
Device Catalogue NumberMMT-7008B
Device Lot NumberI168P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1